Announcement

Collapse
No announcement yet.

i don't get it: does IC cause dry eyes or does the medicene?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • NB
    replied
    HI, i posted in the other section you asked this in.
    But i just read that the side effect isn't listed on the meds.
    I don't know what meds you are taking so i shouldn't say anything yet.
    Could it just be allergies? Sometimes the weather change could do it. If you take birth control pills it can easily do it.
    Detrol, Pyridium, Urised can cause it.
    Ummmmm, have you tried a different brand of eye drops. I would get the super lubricated eye drops that you aren't supposed to wear with contact and put them in at night when you take your contacts out. Then while you sleep it will moisturize your eyes all night. And see if the next day is better.
    I HATE dry eyes!!!!! [img]biggrin.gif[/img]

    Leave a comment:


  • i don't get it: does IC cause dry eyes or does the medicene?

    My eyes have been awful lately, i can't even keep my contacts in! I just looked under the side effects for my meds I'm taking, but dry eyes wasn't one of them. It has to be something, I don't understand.
Working...
X